Сходимость рядов Баума–Каца с OSV-функциями

Изучены условия сходимости ряда

Год издания: 
2014
Номер: 
4
УДК: 
519.21
С. 26–30., Бібліогр.: 11 назв.
Литература: 

1. P.L. Hsu and H. Robbins, “Complete convergence and the law of large numbers”, Proc. Nat. Acad. Sci. USA, vol. 33, pp. 25—31, 1947.
2. P. Erdos, “On a theorem of Hsu and Robbins”, Ann. Math. Statist., vol. 20, pp. 287—291, 1949.
3. F. Spitzer, “A combinatorial lemma and its application to probability theory”, Trans. Amer. Math. Soc., vol. 82, pp. 323—339, 1956.
4. M. Katz, “The probability in the tail of distribution”, Ann. Math. Statist., vol. 34, pp. 312—318, 1963.
5. L.E. Baum and M. Katz, “Convergence rates in the law of large numbers”, Trans. Amer. Math. Soc., vol. 120, pp. 108—123, 1965.
6. C.C. Heyde and V.K. Rohatgi, “A pair of complementary theorems on convergence rates in the law of large numbers”, Proc. Camb. Phil. Soc., vol. 63, pp. 73—82, 1967.
7. Грегуль Ю., Клесов О. Збіжність узагальнених рядів Спіцера // Наукові вісті НТУУ “КПІ”. — 2012. — № 4. — C. 34—38.
8. Сенета Е. Правильно меняющиеся функции. — М.: Наука, 1985. — 144 с.
9. Лоэв М. Теория вероятностей. — М.: Изд-во иностр. лит-ры, 1965. — 720 с.
10. Псевдорегулярні функції та узагальнені процеси відновлення / В.В. Булдигін, К.-Х. Індлекофер, О.І. Клесов, Й.Г. Штайнебах. — К.: ТВіМС, 2012. — 442 с.
11. D. Drasin and E. Seneta, “A generalization of slowly varying function”, Proc. Amer. Math. Soc., vol. 96, no. 3, pp. 470—472, 1986.

Транслитерированый список литературы: 

1. P.L. Hsu and H. Robbins, “Complete convergence and the law of large numbers”, Proc. Nat. Acad. Sci.USA, vol. 33, pp. 25–31, 1947.
2. P. Erdös, “On a theorem of Hsu and Robbins”, Ann. Math. Statist., vol. 20, pp. 287–291, 1949.
3. F. Spitzer, “A combinatorial lemma and its application to probability theory”, Trans. Amer. Math. Soc., vol. 82, pp. 323–339, 1956.
4. M. Katz, “The probability in the tail of distribution”, Ann. Math. Statist., vol. 34, pp. 312–318, 1963.
5. L.E. Baum and M. Katz, “Convergence rates in the law of large numbers”, Trans. Amer. Math. Soc., vol. 120, pp. 108–123, 1965.
6. C.C. Heyde and V.K. Rohatgi, “A pair of complementary theorems on convergence rates in the law of large numbers”, Proc. Camb. Phil. Soc., vol. 63, pp. 73–82, 1967.
7. Hrehul′ I͡u., Klesov O. Zbiz͡hnist′ uzahal′nenykh ri͡adiv Spit͡sera // Naukovi visti NTUU “KPI”. – 2012. – # 4. – S. 34–38.
8. Seneta E. Pravil'no meni͡ai͡ushchiesi͡a funkt͡sii. – M.: Nauka, 1985. – 144 s.
9. Loėv M. Teorii͡a veroi͡atnosteĭ. – M.: Izd-vo inostr. lit-ry, 1965. – 720 s.
10. Psevdorehuli͡arni funkt͡siï ta uzahal′neni prot͡sesy vid¬novlenni͡a / V.V. Buldyhin, K.-Kh. Indlekofer, O.I. Kle¬sov, Ĭ.H. Shtaĭnebakh. – K.: TViMS, 2012. – 442 s.
11. D. Drasin and E. Seneta, “A generalization of slowly varying function”, Proc. Amer. Math. Soc., vol. 96, no. 3, pp. 470–472, 1986.

Полнотекстовый документSize
2014-4-5.pdf151.63 KB